Alert archive / New Jersey / Small Craft Advisories in 2009
Small Craft Advisory 45, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Apr 30, 2009, 3:31 PM EDT. It took effect at May 1, 2009, 2:14 AM EDT. It was in force for 37 hr.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2009, 3:31 PM EDT (19:31 UTC)
- In effect from
- May 1, 2009, 2:14 AM EDT
- Expired
- May 2, 2009, 3:31 PM EDT
- In force
- 37 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
965 WHUS71 KPHI 301931 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 331 PM EDT THU APR 30 2009 ANZ450>455-010345- /O.NEW.KPHI.SC.Y.0045.090501T1000Z-090502T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 331 PM EDT THU APR 30 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM FRIDAY TO 6 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM FRIDAY TO 6 AM EDT SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ431-010345- /O.NEW.KPHI.SC.Y.0045.090501T1000Z-090502T0000Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 331 PM EDT THU APR 30 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 8 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 8 PM EDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
610 WHUS71 KPHI 010110 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 910 PM EDT THU APR 30 2009 ANZ450>455-011000- /O.CON.KPHI.SC.Y.0045.090501T1000Z-090502T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 910 PM EDT THU APR 30 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO 6 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 600 AM ON FRIDAY UNTIL 600 AM ON SATURDAY. AN INCREASING SOUTH TO SOUTHWEST FLOW IS EXPECTED TO BRING WIND GUSTS UP AROUND 25 KNOTS ON FRIDAY AND FRIDAY NIGHT. WAVE HEIGHTS ARE FORECAST TO BUILD INTO THE 4 TO 7 FOOT RANGE DURING THAT TIME PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT. && $$ ANZ431-011000- /O.CON.KPHI.SC.Y.0045.090501T1000Z-090502T0000Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 910 PM EDT THU APR 30 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 600 AM UNTIL 800 PM ON FRIDAY. AN INCREASING SOUTH TO SOUTHWEST FLOW IS EXPECTED TO BRING WIND GUSTS UP AROUND 25 KNOTS ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT. && $$ IOVINO
650 WHUS71 KPHI 010618 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 218 AM EDT FRI MAY 1 2009 ANZ430-012000- /O.EXB.KPHI.SC.Y.0045.090501T0618Z-090502T0000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 218 AM EDT FRI MAY 1 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A SOUTH TO SOUTHWEST FLOW IS EXPECTED TO BRING WIND GUSTS OF 25 KNOTS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$ ANZ450>455-012000- /O.EXT.KPHI.SC.Y.0045.090501T0614Z-090502T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 218 AM EDT FRI MAY 1 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT SATURDAY. A SOUTH TO SOUTHWEST FLOW IS EXPECTED TO BRING WIND GUSTS OF 25 KNOTS TODAY AND TONIGHT. WAVE HEIGHTS ARE FORECAST TO BUILD INTO THE 4 TO 7 FOOT RANGE DURING THAT TIME PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$ ANZ431-012000- /O.EXT.KPHI.SC.Y.0045.090501T0618Z-090502T0000Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 218 AM EDT FRI MAY 1 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. A SOUTH TO SOUTHWEST FLOW IS EXPECTED TO BRING WIND GUSTS OF 25 KNOTS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$
331 WHUS71 KPHI 011342 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 942 AM EDT FRI MAY 1 2009 ANZ450>455-020000- /O.CON.KPHI.SC.Y.0045.000000T0000Z-090502T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 942 AM EDT FRI MAY 1 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY. A SOUTH TO SOUTHWEST FLOW IS EXPECTED TO BRING WIND GUSTS OF 25 KNOTS TODAY AND TONIGHT. WAVE HEIGHTS ARE FORECAST TO BUILD INTO THE 4 TO 7 FOOT RANGE DURING THAT TIME PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$ ANZ430-431-020000- /O.CON.KPHI.SC.Y.0045.000000T0000Z-090502T0000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 942 AM EDT FRI MAY 1 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A SOUTH TO SOUTHWEST FLOW IS EXPECTED TO BRING WIND GUSTS OF 25 KNOTS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$ TFG
002 WHUS71 KPHI 011956 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 356 PM EDT FRI MAY 1 2009 ANZ450>455-020400- /O.CON.KPHI.SC.Y.0045.000000T0000Z-090502T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 356 PM EDT FRI MAY 1 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY. A SOUTH TO SOUTHWEST FLOW IS EXPECTED TO CONTINUE WITH WIND GUSTS UP TO AROUND 25 KNOTS THROUGH TONIGHT. WAVE HEIGHTS ARE FORECAST TO ALSO REACH SMALL CRAFT ADVISORY CRITERIA. AS THE COLD FRONT NEARS AND PASSES THROUGH THE REGION LATE TONIGHT, WINDS WILL DECREASE AND SEAS SUBSIDE. THE SMALL CRAFT ADVISORY MAY HAVE TO BE EXTENDED INTO SATURDAY MORNING IF SEAS DO NOT SUBSIDE IN TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$ ANZ430-431-020000- /O.CON.KPHI.SC.Y.0045.000000T0000Z-090502T0000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 356 PM EDT FRI MAY 1 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A SOUTH TO SOUTHWEST FLOW WILL CONTINUE TO BRING WIND GUSTS CLOSE TO AND AROUND SMALL CRAFT ADVISORY CRITERIA INTO EARLY THIS EVENING. AS THE COLD FRONT NEARS THE REGION, WIND GUSTS ARE EXPECTED TO DIMINISH BELOW SMALL CRAFT ADVISORY CRITERIA LATER THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$ TFG
111 WHUS71 KPHI 020045 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 845 PM EDT FRI MAY 1 2009 ANZ450>455-021000- /O.CON.KPHI.SC.Y.0045.000000T0000Z-090502T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 845 PM EDT FRI MAY 1 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 600 AM ON SATURDAY. A SOUTH TO SOUTHWEST FLOW IS EXPECTED TO CONTINUE OVERNIGHT, WITH WIND GUSTS UP AROUND 25 KNOTS. WAVE HEIGHTS ARE FORECAST TO RANGE FROM 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT. && $$ IOVINO
330 WHUS71 KPHI 020821 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 421 AM EDT SAT MAY 2 2009 ANZ450>455-021400- /O.EXT.KPHI.SC.Y.0045.000000T0000Z-090502T1400Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 421 AM EDT SAT MAY 2 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING... A SOUTH TO SOUTHWEST FLOW IS EXPECTED TO CONTINUE THIS MORNING... WITH WIND GUSTS UP AROUND 20 KNOTS. WAVE HEIGHTS ARE FORECAST TO RANGE FROM 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$
205 WHUS71 KPHI 021343 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 943 AM EDT SAT MAY 2 2009 ANZ450>455-022000- /O.EXT.KPHI.SC.Y.0045.000000T0000Z-090502T2000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 943 AM EDT SAT MAY 2 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. WHILE WINDS ARE EXPECTED TO REMAIN BELOW 25 KNOTS THROUGH THIS AFTERNOON, SEAS WILL CONTINUE TO BE ELEVATED. ON AVERAGE, SEAS WILL BE 4 TO 5 FEET THROUGH THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT. && $$ GORSE
636 WHUS71 KPHI 021931 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 331 PM EDT SAT MAY 2 2009 ANZ450>455-022045- /O.CAN.KPHI.SC.Y.0045.000000T0000Z-090502T2000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 331 PM EDT SAT MAY 2 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Apr 30, 11:25 AM EDT, 4 hours 6 minutes earlier.
Area forecast discussion, Apr 30, 11:25 AM EDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1125 AM EDT THU APR 30 2009 .SYNOPSIS... AN AREA OF HIGH PRESSURE THAT BROUGHT THE COOLER CONDITIONS TO THE AREA YESTERDAY HAS PASSED OFF THE NEW ENGLAND COAST. LOW PRESSURE WILL STRENGTHEN AS IT MOVES ACROSS THE GREAT LAKES AND EASTERN CANADA TONIGHT THROUGH FRIDAY. A COLD FRONT ASSOCIATED WITH THE LOW WILL CROSS OUR AREA SATURDAY BEFORE STALLING ACROSS THE DELMARVA. A FEW WAVES OF LOW PRESSURE WILL KEEP THE WEATHER UNSETTLED THROUGH THE WEEKEND WITH OCCASIONAL SHOWERS. && .NEAR TERM /THROUGH TODAY/... WHILE THE WARM AIR ADVECTION ACROSS THE AREA WILL PRODUCE A FAIR AMOUNT OF CLOUDINESS TODAY, THE BEST UPSLOPE AND MOISTURE WILL REMAIN TO OUR NORTHWEST. FOR THIS REASON, POPS HAVE BEEN DROPPED A BIT, RANGING FROM 40 PERCENT ACROSS NORTH AND WESTERN SECTIONS TO 20 PERCENT FURTHER SOUTH AND EAST ACROSS THE COASTAL PLAIN. WITH THE SKIES NOT COMPLETELY OVERCAST NOR OPAQUE, TEMPERATURES HAVE BEEN CLIMBING THROUGH THE MORNING HOURS. WITH TEMPERATURES ALREADY IN THE UPPER 50S TO AROUND 60 IN SPOTS, IVE BUMPED AFTERNOON HIGHS UP A CATEGORY OR TWO AND CLOSER TO WHAT STAT GUIDANCE SUGGESTS. WHILE MUCH OF THE INTERIOR SHOULD SEE AFTERNOON TEMPERATURES CLIMB TO AT LEAST 60 DEGREES, THE ONSHORE FLOW WILL KEEP COASTAL COMMUNITIES IN THE MID TO UPPER 50S. && .SHORT TERM /TONIGHT THROUGH SATURDAY/... UNSETTLED CONDITIONS EXPECTED THROUGH THE SHORT TERM. AN ILL- DEFINED WARM FRONT WILL PUSH BACK ACROSS THE REGION TONIGHT AS LOW PRESSURE ADVANCES INTO SOUTHERN CANADA. A WARMER AND MORE HUMID AIR MASS WILL RETURN TONIGHT AND WITH SEVERAL WEAK VORT MAXES MOVING BY, SOME SHOWERS ARE EXPECTED TONIGHT. THE POPS WILL BE GREATEST NORTH WITH CHC POPS OVER MOST AREAS TONIGHT. FRIDAY...OUR FORECAST AREA WILL BE IN THE WARM SECTOR OF THE SYSTEM. WHILE THE 00Z MODELS INDICATE THAT FAIRLY HIGH RHS WILL BE OVER THE AREA DURING THE DAYTIME HOURS, A FEW BREAKS IN THE CLOUDS ARE POSSIBLE. THE AIR MASS WILL BE SOMEWHAT UNSTABLE, AND ANY SURFACE HEATING MAY BE ENOUGH TO CAUSE SOME DECENT THUNDERSTORMS ACROSS THE REGION. WIND FIELDS STRENGTHEN SOMEWHAT AND THE POSSIBILITY FOR SOME SVR WEATHER IS NOT OUT OF THE QUESTION. HAVING SAID THIS, THE OFFICIAL FCST FROM SPC DOES NOT HAVE OUR AREA IN A CATEGORICAL SVR OUTLOOK FOR FRI. IT WILL BE SOMETHING TO WATCH HOWEVER. FRIDAY NIGHT...THE COLD FRONT ATTACHED TO THE CANADA LOW WILL ADVANCE ACROSS OUR AREA LATE. THIS FRONT SHOULD CAUSE SHOWERS AND PERHAPS A FEW THUNDERSTORMS TO CROSS THE AREA WITH THE HIGHER POPS ONCE AGAIN FAVORED NORTH. THE POPS ACROSS THE SOUTH MAY HAVE TO BE RAISED TOO, BUT THE NAM IS HOLDING OFF THE STEADIER RAIN ACROSS THE DELMARVA UNTIL SATURDAY, SO I WILL JUST KEEP THE POPS IN THE CHC RANGE FOR NOW. SATURDAY...THE FRONT STALLS TO THE SOUTH. WEAK IMPULSES IN THE UPPER ATMOSPHERE WILL WORK ALONG WITH THE MOISTURE IN PLACE TO CREATE SHOWERS ACROSS THE AREA. THE GFS IS SHOWING A CWA-WIDE POSSIBILITY OF SHOWERS SAT AFTERNOON, WHILE THE NAM IS HOLDING THE RAINS CLOSER TO THE FRONT OVER THE DELMARVA. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... THE CURRENT EXTENDED FORECAST IS A WET ONE, BUT MOST LIKELY WILL NOT BE A COMPLETE WASH OUT DURING THE ENTIRE PERIOD. THE FRONT IS EXPECTED TO PASS OFFSHORE SATURDAY EVENING INTO EARLY SUNDAY MORNING, AND STALL JUST TO OUR SOUTH INTO EARLY NEXT WEEK. AT THE SAME TIME HIGH PRESSURE IS EXPECTED TO SLIDE JUST TO OUR NORTH FOR MONDAY INTO TUESDAY. WITH A FEW UPPER LEVEL DISTURBANCES MOVING THROUGH THE AREA OVER THE EXTENDED, THERE MAY BE A CHANCE OF SOME SHOWER ACTIVITY THROUGH THE PERIOD. HOWEVER, IT IS POSSIBLE THAT OVER THE NEXT FEW FORECAST PACKAGES, THE SHOWER ACTIVITY AFTER MONDAY MAY BE ABLE TO BE TAKEN OUT IF MODEL TRENDS SHOW A DRIER FORECAST. WITH THE UNCERTAINTY OF THE FORECAST AT THIS TIME, WE HAVE DECIDED TO FOLLOW CLOSELY TO HPCS FORECAST, WHICH PREFERS A SOLUTION CLOSER TO THE ECMWF. && .AVIATION /06Z THURSDAY THROUGH MONDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. ALTHOUGH VFR CONDITIONS PREVAILED THROUGHOUT THE FORECAST AREA AT 2 AM, SOME CLOUDS WERE SPREADING IN FROM THE WEST WITH HEIGHTS OF 4-6 THSD FT. THESE CLOUDS WILL CONTINUE TO SPREAD EAST OVERNIGHT AND SHOULD COVER ALL TAF SITES BY SUNRISE. DURING THE DAY, ADDITIONAL MOISTURE WILL SPREAD IN FROM THE WEST AND WHEN COMBINED WITH DAYTIME HEATING, CIGS SHOULD LOWER TO MVFR OR 2-3 THSD FT THIS AFTN. THROUGH THIS AFTN, VSBY SHOULD REMAIN UNRESTRICTED, HOWEVER, SOME SHOWERS MIGHT DEVELOP AT ABE/RDG WITH VSBY PSBLY AROUND 5 MI. TONIGHT...THE CIGS AND VSBYS WILL LOWER TO IFR AND POSSIBLY LIFR AS A WARM FRONT APPROACHES FROM THE SOUTH WITH THE WORST CONDITIONS ANTICIPATED AFTER MIDNIGHT. THE WARM FRONT SHOULD MAKE IT TO NEAR PHL BY 12Z FRI. ONCE THE WARM FRONT MOVES TO THE NORTH, CIGS AND VSBY SHOULD IMPROVE TO MVFR. SOME DRIZZLE AND RAIN IS POSSIBLE TONIGHT DUE TO THE WARM FRONT. OUTLOOK... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED FRIDAY INTO SATURDAY. THEY SHOULD PEAK NEAR THE TIME OF THE COLD FRONTAL PASSAGE WHICH IS SCHEDULED FOR SATURDAY. WITHIN ANY SHOWERS AND ESPECIALLY ANY TSTMS...IFR CONDITIONS CAN BE EXPECTED. ALTHOUGH SHOWERS MAY STILL BE AROUND THE AREA ON SUNDAY, CIGS AND VSBYS SHOULD BE IMPROVED TO MVFR OR VFR. SCATTERED THUNDERSTORMS MIGHT RETURN ON MONDAY. && .MARINE... SEAS HAVE COME DOWN TO 5 FT, BUT FROM LONG PERIOD SWELLS, THEREFORE, SCA HAVE BEEN DISCONTINUED. THERE SHOULD BE A LULL IN SCA CONDITIONS TODAY, BUT THEN WINDS SHOULD PICK UP LATE TONIGHT THROUGH FRIDAY NIGHT IN A S TO SW FLOW. SCA CONDITIONS ARE POSSIBLE...ESPECIALLY ON THE OCEAN. A COLD FRONT IS FORECAST TO MOVE THROUGH FROM THE WEST SATURDAY MORNING. BEHIND THE FRONT THE WINDS SHOULD DECREASE ONCE AGAIN. HOWEVER, SEAS MAY STILL BE 5 FT ON THE OCEAN THROUGH SATURDAY BEFORE SUBSIDING SAT NIGHT. SUNDAY AND MONDAY LOOK LIKE TRANQUIL CONDITIONS PREVAIL. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...ROBERTSON/OHARA NEAR TERM...KRUZDLO SHORT TERM...OHARA LONG TERM...ROBERTSON AVIATION...STAUBER MARINE...STAUBER
Hazardous weather outlook, Apr 30, 3:29 PM EDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 329 PM EDT THU APR 30 2009 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-011930- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 329 PM EDT THU APR 30 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-011930- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 329 PM EDT THU APR 30 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM FRIDAY TO 6 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-011930- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 329 PM EDT THU APR 30 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-011930- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 329 PM EDT THU APR 30 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 8 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in New Jersey, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.